# SDR C2XA10SH249

- Difficulty date: July 25, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 26,251 hours, 24,904 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10300705
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LEFT BATTERY NR 2 OVERTEMP.  REMOVED AND REPLACED NR 2 BATTERY IAW EMB 145 AMM 24-36-01.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
